Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Severe rash, patches on skin, itching, skin irritation. Due to implanon?

hi i got the implanon on september and. two wks later i get this horrible rash i have like five big patches ive been to the doctor n they gaveme steroid but didnt help i went to the dermatologist and they dont know what it is i am very itchy and my skin is even irritated at this point what could it be? could it be the implanon...pls help
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
I think ur rash is not due to implanon.if it was should have been 72 hours.first rule out food allergy.use antihistamines.calamine and steriod ointment.use a short course of antibiotic
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor